# SDR CNMA2018101090001

- Difficulty date: September 28, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N351AX
- Make and model: Boeing 767-33A
- Aircraft serial: 27908
- Aircraft time: 85,927 hours, 13,040 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pca
- Part number: 2828001011
- Part serial: 0673
- Condition: Failed
- Location: Lt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXCESSIVE RIGHT RUDDER TRIM (5 UNITS) REQ'D TO MAINTAIN LEVEL YOKE DURING CLIMB OR ON APPROACH WITH FLAPS OUT.  ON GROUND DURING INITIAL FLAP EXTENSION, R INBD AILERON WAS NOTED SIGNIFICANTLY LOWER THAN L INBD AILERON, BUT FLT CONTROL CHECK FELT & LOOKED OK. IN FLT ACFT REQ'D A LOT OF LEFT YOKE INPUT TO MAINTAIN HDG. THEN TRIMMED IT OUT WITH 5 UNITS RIGHT RUDDER TRIM IN CRUISE, WITH THROTTLES BACK. 2.5 UNITS RIGHT RUDDER TRIM REQ'D WITH FLAPS OUT NEEDED 4.5 UNITS RIGHT RUDDER TRIM. CORRECTIVE ACTION: REMOVED AND TEMP INSTALLED LEFT INBOARD AILERON OUTBOARD PCA  REQUIRES TORQUE AND RIG  (BW 14641) CB'S PULLED: (12) 1) L ENG PUMP DEPRESS  2) ELEC CNT 1 3) ELEC CNT 1 4) SYS PRESS L 5) SYS PRESS CTR 6) R ENG PUMP DEPRESS  7) ELEC CTR 2 8) ELEC L 9) SYS PRESS R 10) L ENG PUMP SUPPLY 11) R ENG PUMP SUPPLY 12) AIR PUMP FLY CONTROL VALVE SHUTOFF SWITCHES (OFF) WING ONLY INSTALLED LEFT INBOARD AILERON OUTBOARD PCA IAW AMM 27-11-48. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME. PERFORMED AILERON CONTROL CABLE SYSTEM IAW 27-11-00 ALL RIG PINS SLIPPED IN EXCEPT A13 AND A14 PERFORMED RIG CK AND ADJUSTMENT OF RT DROOP ANGLE GEAR BOX PER AMM 27-51-40 CKS NORMAL AT THIS TIME.
